gastroenterologist-icon
Digene chewable tablet
Hi doc, i generally have heartburns and it goes away after eating digene chewable tablet. is it okay to take 1 tablet daily, or should i take pan d instead. which is better for regular usage
171 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Your symptoms are suggestive of dyspepsia Sometimes stomach or duodenal ulcer also causes this problem
Next Steps
Visit a Gastroenterologist
Health Tips
Avoid processed foods eat balanced diet
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.